# SDR AALA20100521TUL13

- Difficulty date: May 21, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N639AA
- Make and model: Boeing 757223
- Aircraft serial: 24597
- Aircraft time: 61,382 hours, 21,482 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Misinstalled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT DECK PLATE HAS DOUBLER THAT IS NOT INSTALLED UNDER AFT CAP FROM LEFT TO RIGHT SIDES.  REPLACED DOUBLER ON AFT PRESSURE DECK PER SRM 53-60-51-2 R 2 AND EA B757-53-010811.
